# SDR DALA2017020801035

- Difficulty date: February 7, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 31,920 hours, 21,307 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 900-986
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 44.5 IS CORRODED AND GOUGED IN SEVERAL AREAS FROM BS 900 - 986. BLENDED AND FOUND TO BE OUT OF LIMITS IAW SRM 51-30-07 FIG 18, 53-00-00-1A. LOCATED AND DRILLED REPLACEMENT SEAT TRACK IAW SRM 51-40-08, INSTALLED IAW SRM 53-20-52-2R-5, 51-41-01, 51-41-02, AND 51-41-05.
